# SDR SWAA2025121043821

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 58,444 hours, 35,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT GALLEY INOPERATIVE.   MEGAPHONE OPS CHECK GOOD IAW AMM 25-64-00
